# SDR 195WA101007

- Difficulty date: October 10, 2007
- Submitted: October 12, 2007
- Operation: Air carrier
- Aircraft: N195WA
- Make and model: Beech 99
- Aircraft serial: U38
- Aircraft time: 35,070 hours, 49,336 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Indicator
- Part number: 40009465201
- Part serial: 6178
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT 1058 (MHT-MPV) EN ROUTE PILOT NOTICED SMOKE AND SMELL OF BURNING WIRES IN COCKPIT BETWEEN LEB VOR AND MPV VOR.  THE PILOT ELECTED TO CONTINUE TO MPV AND LANDED WITHOUT INCIDENT.  MAINTENANCE EVALUATION REVEALED SMOKE COMING FOR WEATHER RADAR INDICATOR.  THE RADAR INDICATOR WAS REMOVED FROM THE AIRCRAFT AND THE SYSTEM WAS DEFERRED PER MEL 34-4 AND THE AIRCRAFT WAS RETURNED TO SERVICE WITH NO OTHER DEFECTS NOTED.
